# SDR AALA201904019013

- Difficulty date: March 20, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 61,211 hours, 23,082 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR HINGE FITTING HAS EXCESSIVE PLAY AND IS WORN. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
